# SDR R61A2020012860110

- Difficulty date: January 26, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 32,720 hours, 25,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001767
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 36,553 hours, 26,668 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD 3 EMERGENCY LIGHTS WILL NOT ILLUMINATE. R&R #2 EMERGENCY LIGHT UNIT.
